International Open Access Week Toulouse



Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Author is "Kim, Jihyun"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article | Monograph
Number of items: 5.

Article

Kim, Jihyun and Meddahi, Nour (2020) Volatility Regressions with Fat Tails. Journal of Econometrics, vol.218 (n°2). pp. 690-713.

Kim, Jihyun and Park, Joon (2017) Asymptotics for Recurrent Diffusions with Application to High Frequency Regression. Journal of Econometrics, 196 (1). pp. 37-54.

Baik, Kyung Hwan and Kim, Jihyun (2014) Contests with Bilateral Delegation: Unobservable Contracts. Journal of Institutional and Theoretical Economics, 170 (3). pp. 387-405.

Monograph

Kim, Jihyun, Park, Joon and Wang, Bin (2020) Estimation of Volatility Functions in Jump Diffusions Using Truncated Bipower Increments. TSE Working Paper, n. 20-1096, Toulouse

Kim, Jihyun and Meddahi, Nour (2020) Volatility Regressions with Fat Tails. TSE Working Paper, n. 20-1097, Toulouse

This list was generated on Tue Mar 9 02:50:50 2021 CET.